# SDR UPS07850081

- Difficulty date: June 22, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 R/WING OUTBD L/E UPPER AND LWR INNER DOUBLER CRACKED AT STA XW 761.  REMOVED CRACKED DOUBLERS AT R/WIND L/E STA XW 761 IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPAIR DOUBLERS AT R/WING L/E STA XW 761 IAW SRM 51-01-20D, AND DWG 5769545.
